| Model Number |
SY60WF |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that during an intraocular lens (iol) implant procedure, lens was damaged.Additional information has been requested, yet no new information received.
Additional Manufacturer Narrative
Additional information was provided in b.3., b.5 and d.10.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received and stated, trailing haptic was damaged and it was not folding all the way in.The surgery was completed on the same day with another lens and there was no patient contact.